# SDR VNAA20250320050

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203624 SN: 00587 DISCREPANCY: AVIONICS BAY DOOR SURROUND INTERCOSTAL FS 349.00 TO FS 364.00 STR 27 (L/H) IS CORRODED ON AFT END CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE P/N:(SH670-32075-3S) INTERCOSTAL @ FS 349.00-FS 364.00 STR 27 (L/H) IAW CRJ700 SRM 51-42-06-001-001-A01, 51-23-00-001-001-A01, 51-42-21-001-001-A01, & 51-26-00-001-001-A01
